# SDR DHL2004873533

- Difficulty date: November 28, 2004
- Submitted: February 1, 2005
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- Aircraft time: 85,619 hours, 22,871 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: S2641455
- Condition: Corroded
- Location: Fuselage
- Part time: 85,619 hours, 22,871 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ACCY COMPT L-34R INTERNAL PART CORRODED AT FS 1660.000 (MAJOR REPAIR).  PERFORMED MAJOR REPAIR IAW SRM 53-1-0 PG 1, SRM 53-4-1 FIG 43A.  REMOVED CORROSION IAW SRM 51-1-8 PG 17-18.  FOUND OUT OF LIMITS IAW SRM 53-2-0 PG 2P.  REMOVED CORRODED LONGERON IAW SRM 51-1-20D PG 21.  FABRICATED NEW LONGERON (EXTRUSION S264155-12000).  CLEANED, TREATED AND PRIMED AREA AND NEW EXTRUSION IAW SRM 51-1-8B.  INSTALLED NEW LONGERON IAW SRM 51-1-20D PG 9, SRM 51-1-11 PG 1.
